MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820250
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent fracture occurred.A 2.50 x 20 mm synergy xd drug-eluting stent was selected for treatment.However, during the procedure, the stent broke when the physician attempted to use it.No further issues and no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd mr us 2.50 x 20mm was returned for analysis.A visual and tactile examination identified a break in the hypotube.The break was located at the base of the strain relief.The distal section of the hypotube was kinked at various locations along its length.A visual, tactile and microscopic examination of the distal extrusion identified that the extrusion identified no damage.A microscopic examination of the crimped stent identified no damages.The stent was securely positioned between the proximal and distal markerbands.A microscopic examination of the balloon material identified no damages.The balloon was tightly folded and did not appear to have been subjected to any positive pressures.A microscopic examination of the tip identified no damages.The outer diameter of the crimped stent was measured and was found to be within device specification.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21741080
Report Number2124215-2025-18295
Device Sequence Number21030176
Product Code NIQ
UDI-Device Identifier08714729980810
UDI-Public(01)08714729980810(17)260813(10)34695489
Combination Product (Y/N)Y
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberH7493941820250
Device Catalogue NumberH7493941820250
Device Lot Number0034695489
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown